IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Monotone continuous multiple priors

  • Alain Chateauneuf

    (CERMSEM - CEntre de Recherche en Mathématiques, Statistique et Économie Mathématique - CNRS - UP1 - Université Panthéon-Sorbonne)

  • Fabio Macheronni

    (Department of economics - Università Commerciale L. Bocconi)

  • Massimo Marinacci

    (Department of economics - Università degli studi di Torino)

  • Jean-Marc Tallon

    ()

    (EUREQUA - Equipe Universitaire de Recherche en Economie Quantitative - UP1 - Université Panthéon-Sorbonne - CNRS)

We show that the monotone continuity condition introduced by Arrow (1970) is the behavioral counterpart of countable additivity and weak compactness of the set of priors in a maxmin expected utility model. This generalizes Arrow's original result, who considered the special case of a singleton set of priors. Several other convenient technical properties of the set of priors, like non-atomicity, are studied and their behavioral counterparts are provided.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: https://halshs.archives-ouvertes.fr/halshs-00177057/document
Download Restriction: no

Paper provided by HAL in its series Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) with number halshs-00177057.

as
in new window

Length:
Date of creation: 2005
Date of revision:
Handle: RePEc:hal:cesptp:halshs-00177057
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00177057
Contact details of provider: Web page: https://hal.archives-ouvertes.fr/

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Massimo Marinacci & Luigi Montrucchio, 2005. "Stable cores of large games," International Journal of Game Theory, Springer, vol. 33(2), pages 189-213, 06.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:hal:cesptp:halshs-00177057. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.